$\omega$-High injective groups
Matematičeskie zametki, Tome 30 (1981) no. 2, pp. 171-178
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_2_a1,
author = {A. V. Ivanov},
title = {$\omega${-High} injective groups},
journal = {Matemati\v{c}eskie zametki},
pages = {171--178},
year = {1981},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_2_a1/}
}
A. V. Ivanov. $\omega$-High injective groups. Matematičeskie zametki, Tome 30 (1981) no. 2, pp. 171-178. http://geodesic.mathdoc.fr/item/MZM_1981_30_2_a1/